WoRMS taxon details

Checked: verified by a taxonomic editorArcuatulinae Scarlato & Starobogatov, 1979

510717  (urn:lsid:marinespecies.org:taxname:510717)

accepted
Subfamily
marine
Bouchet, P.; Sartori, André F. (2015). Arcuatulinae Scarlato & Starobogatov, 1979. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=510717 on 2017-12-11

Date
action
by
2010-08-31 09:46:09Z
created
2013-11-25 09:20:34Z
checked
2015-12-23 10:01:53Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet P. & Rocroi J.-P. 2010. Nomenclator of bivalve families; with a classification of bivalve families by R. Bieler, J.G. Carter & E.V. Coan. Malacologia 52(2): 1-184.
page(s): 19 [details]